MAUDE Adverse Event Report: ARTHREX INC. LO-PRO SCREW,TI,4.5X 50MMCANN; SCREW, FIXATION, BONE

ARTHREX INC. LO-PRO SCREW,TI,4.5X 50MMCANN; SCREW, FIXATION, BONE
Catalog Number AR-8945-50FT
Health Effect - Clinical Code Pain (1994)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation the potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that two broken screws were detected in a patient during the post op period.The two broken screws are reported to be ar-8945-50ft.The patient underwent shockwave therapy, as a palliative for attempted bone healing and pain reduction, but did not achieve significant improvement.Patient will be operated again in (b)(6).Original procedure date was (b)(6) 2017.Patient is a female.Follow-up investigation: it was reported that the revision surgery occurred (b)(6) 2018.Screws were explanted but will not be returned for evaluation.

Brand Name
LO-PRO SCREW,TI,4.5X 50MMCANN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7303323
Report Number1220246-2018-00073
Device Sequence Number2378744
Product Code HWC
UDI-Device Identifier00888867053786
UDI-Public00888867053786
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K103705
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-8945-50FT
Device Lot Number784423
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;